Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A criterion for Greenberg's conjecture

Authors: Luca Caputo and Filippo Alberto Edoardo Nuccio
Journal: Proc. Amer. Math. Soc. 136 (2008), 2741-2744
MSC (2000): Primary 11R23; Secondary 11R70
Published electronically: April 3, 2008
MathSciNet review: 2399036
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for the vanishing of the Iwasawa $ \lambda$-invariants of totally real number fields $ K$ based on the class number of $ K(\zeta_p)$ by evaluating the $ p$-adic $ L$-functions at $ s=-1$.

References [Enhancements On Off] (What's this?)

  • [BN] R. BADINO AND T. NGUYEN QUANG DO, Sur les égalités du miroir et certaines formes faibles de la conjecture de Greenberg, Manuscripta Mathematica, CXVI, 323-340 (2005). MR 2130946 (2006b:11133)
  • [Gra] G. GRAS, Class field theory: From theory to practice, Springer Monographs in Mathematics, Springer-Verlag, 2003. MR 1941965 (2003j:11138)
  • [Gre] C. GREITHER, Class groups of abelian fields, and the main conjecture, Annales de l'Institut Fourier, XLII, 449-499 (1992). MR 1182638 (93j:11071)
  • [Was] L. WASHINGTON, Introduction to Cyclotomic Fields, Graduate Texts in Mathematics, Vol. 83, Springer-Verlag, 1997. MR 1421575 (97h:11130)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R23, 11R70

Retrieve articles in all journals with MSC (2000): 11R23, 11R70

Additional Information

Luca Caputo
Affiliation: Dipartimento di Matematica “Leonida Tonelli”, Università degli studi di Pisa, Largo Bruno Pontecorvo, 5 - 56127 - Pisa, Italy

Filippo Alberto Edoardo Nuccio
Affiliation: Dipartimento di Matematica “Guido Castelnuovo”, Università degli studi “La Sapienza” Piazzale Aldo Moro, 5 - 00185 - Roma, Italy

Keywords: Iwasawa theory, Greenberg's Conjecture, $K$-theory of Global Fields
Received by editor(s): June 8, 2007
Received by editor(s) in revised form: July 2, 2007
Published electronically: April 3, 2008
Additional Notes: The second author wishes to thank the “Laboratoire de Mathématiques Nicolas Oresme” de Caen for its kind hospitality during the period in which this work has been done.
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society